Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Tissue avr done. Started feeling dizzy. Should I be concerned?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
Hi. My mum had a tissue avr nine weeks ago and has suffered from dizzy spells ever since. Today being a particularly severe one. She has lost her confidence. Bp and hr all ok each time. She was previously asymptomatic prior to surgery so she feels this is a step backwards. Any help would be much appreciated. Thanks. Janette x
Posted Thu, 7 Mar 2013 in Valvular Heart Disease
Answered by Dr. Samik Basu 2 hours later
Hi ,
Thank you for your query.
I can understand your situation.The spells must have been very terrifying.
9 weeks is good enough time for recovery.Dizzy spells might be due to less blood pumped by the heart to the brain.
It might also be due to ear problems /orthostatic hypotension or vasovagal response.
I think you should consult your cardiac surgeon and a good neurologist for these problems.

If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your mom a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiac Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor